# SDR CALA2025030502589

- Difficulty date: March 5, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 68,019 hours, 22,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCH PROCEDURE - L4 DOOR EXTERIOR SLIDE LIGHT INOP RELAMPED L4 DOOR EXTERIOR SLIDE LIGHT REF 33-51-06-962-001-002. FAULT CONTINUES REMOVED BULB, CLEANED CONTACT, RELAMPED, OPER TEST OF EMER LIGHT AT EXTERIOR DOOR 4L GOOD IAW AMM 33-51-06-962-001-002PARTS USED:  99-3351-3-0014, QTY :1
